MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) 20 DROP Y-TYPE BLOOD SET W/200 MICRON FILTER, HAND PUMP, 2 CLAVE®,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) 20 DROP Y-TYPE BLOOD SET W/200 MICRON FILTER, HAND PUMP, 2 CLAVE®,; STOPCOCK, I.V. SET
Catalog Number B9449
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of air in line could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.
 
Event or Problem Description
The event involved a 99" (251 cm) 20 drop y-type blood set w/200 micron filter, hand pump, 2 clave®, rotating luer where it was reported that the little dripper gets air in blood set, hard to prime and infuse blood products.The medication being used with this is albumin.There was patient involvement, no patient harm or adverse events.There was delay in therapy.

Brand Name
99" (251 CM) 20 DROP Y-TYPE BLOOD SET W/200 MICRON FILTER, HAND PUMP, 2 CLAVE®,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23292059
Report Number9617594-2025-01982
Device Sequence Number4783384
Product Code FMG
UDI-Device Identifier00887709013902
UDI-Public(01)00887709013902
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9449
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUMIN, MFR UNK
Patient SexUnknown